Da Cruz, S. D., Beise, H. P., Schröder, U., & Karahasanovic, U. (2018, June). Detection of Vital Signs in Presence of Car Vibrations and RADAR-Based Passenger Classification. In 2018 19th International Radar Symposium (IRS) (pp. 1-10). IEEE.
Karahasanovic, U., Stifter, T., Beise, H. P., Fox, A., & Tatarinov, D. (2018, June). Mathematical Modelling and Simulations of Complex Breathing Patterns Detected by RADAR Sensors. In 2018 19th International Radar Symposium (IRS) (pp. 1-10). IEEE.
Beise, Hans-Peter, Thomas Stifter, and Udo Schröder. Virtual interference study for FMCW and PMCW radar. Microwave Conference (GeMiC), 2018 11th German. IEEE, 2018.
S. Dias Da Cruz, H. Beise, U. Schröder and U. Karahasanovic, A Theoretical Investigation of the Detection of Vital Signs in Presence of Car Vibrations and RADAR-Based Passenger Classification," in IEEE Transactions on Vehicular Technology (2019).
Beise, Hans-Peter, and Jürgen Müller. Generic boundary behaviour of Taylor series in Hardy and Bergman spaces. Mathematische Zeitschrift 284.3-4 (2016): 1185-1197.
Beise, Hans-Peter, Thierry Meyrath, and Jürgen Müller. Mixing Taylor shifts and universal Taylor series. Bulletin of the London Mathematical Society 47.1 (2015): 136-142.
Beise, Hans-Peter. On the intersection of the spectrum of frequently hypercyclic operators with the unit circle. Journal of Operator Theory 72.2 (2014): 329-342.
Beise, Hans-Peter, Thierry Meyrath, and Jürgen Müller. Limit functions of discrete dynamical systems. Conformal Geometry and Dynamics of the American Mathematical Society 18.4 (2014): 56-64.
Beise, Hans-Peter. Growth of frequently Birkhoff-universal functions of exponential type on rays. Computational Methods and Function Theory 13.1 (2013),21-35.
Beise, Peter, and Jürgen Müller. Limit functions of iterates of entire functions on parts of the Julia set. Proceedings of the American Mathematical Society 141.11 (2013), 3929-3933.
Beise, Peter, Jürgen Müller. Growth of (frequently) hypercyclic functions for differential operators, Studia Math., 207 (2011), 97-115.
Beise, Peter, Thierry Meyrath, and Jürgen Müller. "Universality properties of Taylor series inside the domain of holomorphy." J. Math. Anal. Appl 383.1 (2011): 234-238.